Acetaminophen, non-aspirin, 100 per bottle

Item Number: 5110
0.1139 lb

Acetaminophen 325 mg, non-aspirin pain reliever, 100 per bottle


Case Qty: 12
addthis

 
Acetaminophen

Helps to relieve mild to moderate pain and reduce fever.

  • Non-aspirin
  • Active ingredient: Acetaminophen 325 mg
  • 100 tablets per bottle
No recommended products at the moment.
No recommended products at the moment.